# SDR 2008FA0000682

- Difficulty date: June 21, 2008
- Submitted: October 15, 2008
- Operation: General aviation
- Aircraft: N9739A
- Make and model: Cessna 170A
- Aircraft serial: 19200
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 05701051
- Condition: Broken
- Location: Rudder
- Part time: 6,459 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE BROKE AFT OF REAR PULLEY AND BULKHEAD. NO INSPECTION HOLES IN THIS AREA.  (K)
